advertisement
Question
Posted by: Anesta | 2004/12/15

needles and pins and chestpains

Ek is Angina lyer en drink ook hoe bloedruk pille, maar kry die gevoel in my voete en hande en ook meer regs as links borspyne? Ek beleef tans baie stres as gevolg van my 2 seuns se meth verslawing. Is dit my hart of is dit bloot stres?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Anesta, dit mag stres wees maar ongelukkig mag dit ook as gevolg van swak bloedvloei na die geaffekteerde dele wees. Die beste sal wees om liewer jou kardioloog te sien en seker te maak dat daar nie iets ernstig onderliggend is nie. Sterkte.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement